Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Graphs of hyperbolic groups and a limit set intersection theorem
HTML articles powered by AMS MathViewer

by Pranab Sardar PDF
Proc. Amer. Math. Soc. 146 (2018), 1859-1871 Request permission

Abstract:

We define the notion of limit set intersection property for a collection of subgroups of a hyperbolic group; namely, for a hyperbolic group $G$ and a collection of subgroups $\mathcal S$ we say that $\mathcal S$ satisfies the limit set intersection property if for all $H,K \in \mathcal S$ we have $\Lambda (H)\cap \Lambda (K)=\Lambda (H\cap K)$. Given a hyperbolic group admitting a decomposition into a finite graph of hyperbolic groups structure with QI embedded condition, we show that the set of conjugates of all the vertex and edge groups satisfies the limit set intersection property.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20F67
  • Retrieve articles in all journals with MSC (2010): 20F67
Additional Information
  • Pranab Sardar
  • Affiliation: Indian Institute of Science Education and Research Mohali, Knowledge City, Sector 81, SAS Nagar, Manauli P.O. 140306, India
  • MR Author ID: 854800
  • Received by editor(s): September 13, 2016
  • Received by editor(s) in revised form: June 27, 2017
  • Published electronically: December 26, 2017
  • Communicated by: Ken Bromberg
  • © Copyright 2017 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 146 (2018), 1859-1871
  • MSC (2010): Primary 20F67
  • DOI: https://doi.org/10.1090/proc/13871
  • MathSciNet review: 3767341